# SDR DHL9980215C

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT PRESSURE BULKHEAD, REAR FACE, CENTER SECTION, ATTACHING ANGLE WAS CRACKED AT BEND RADIUS.  BEHIND PULLEY BRACKET ASSY.  CLEANED CRACKED AREA AT ANGLE ON PRESSURE BULKHEAD REAR FACE, CENTER SECTION PER SRM 51-1-8, PARA 6A.  STOP DRILLED CRACK, DYE PENETRANT TEST TO ASSURE CRACK WAS REMOVED IAW NDT SRM PART 8.  FABRICATED ANGLE FROM EXTRUSTION PART NR 60-358-1 IAW MHA ENGINEERING NR F99-013.  TREATED, PRIMED AREA & REPAIR PART IAW DC-8 SRM 51-1-8 PG 13 & 16.  INSTALLED ANGLE REPAIR IAW MHA ENGINEERING NR F-99-013 & SRM 51-1-20D, PARA 7.
